# SDR SWAA2021033058950

- Difficulty date: March 26, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 12,698 hours, 5,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS CB P6-11 A9 BROKEN OFF. / R&R C/B IAW SWPM 20-30-00
